Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the cause and remedy for light bleeding post intake of i-pill ?

i have my last mences on 9th mar. i had sex with my husband on 18th mar. i donot want to be pregnant so i had an i- pill just after 3to 4 hrs of intercourse but after 2 days i started slight vaginal bleedind for about 4 to 5 days and then it stopped. but again from last 3 to 4 days i start bleeding it is not the way i bleed durig mences but my thighs pain what it may be my mences or somsthing else &what may be the treatment pls suggest my age is 35yrs.
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Gauri,

Menstrual cycle changes do happen when one takes emergency contraceptive pill like I-pill. The bleeding that you had 2 days after taking the pill most probably was a breakthrough or withdrawal bleeding. You should not worry about that.

The bleeding that started 3 to 4 days back may be your actual periods.

Please relax, it should all settle down and your cycle will be normalized again. Avoid using i-pill quite often. Consider taking a regular contraceptive pill.

All the best.

Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor